Optimal assignments with supervisions

Adi Niv, Marie Maccaig, Sergeĭ Sergeev

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
140 Downloads (Pure)


In this paper we provide a new graph theoretic proof of the tropical Jacobi identity, recently obtained in [1]. We also develop an application of this theorem to optimal assignments with supervisions. That is, optimally assigning multiple tasks to one team, or daily tasks to multiple teams, where each team has a supervisor task or a supervised task.
Original languageEnglish
Pages (from-to)72-100
Number of pages29
JournalLinear Algebra and its Applications
Early online date29 Feb 2020
Publication statusPublished - 15 Jun 2020


  • Compound matrix
  • Optimal assignment problem
  • Permanent
  • Tropical algebra
  • Weighted graphs


Dive into the research topics of 'Optimal assignments with supervisions'. Together they form a unique fingerprint.

Cite this